Nonlinear stability-analysis of shell and contact-problems including branch-switching

authored by
E. Stein, W. Wagner, Peter Wriggers
Organisation(s)
Institute of Mechanics and Computational Mechanics
Type
Article
Journal
Computational mechanics
Volume
5
Pages
428-446
No. of pages
19
ISSN
0178-7675
Publication date
11.1990
Publication status
Published
Peer reviewed
Yes
ASJC Scopus subject areas
Computational Mechanics, Ocean Engineering, Mechanical Engineering, Computational Theory and Mathematics, Computational Mathematics, Applied Mathematics
Electronic version(s)
https://doi.org/10.1007/BF01113447 (Access: Unknown)